Sep 17, 2007
since i started taking trimune drogs i have experience breathing difficulty, my breath is short i use to get tired very quick. could be this be possibly from the drugs i am taking?
| Response from Dr. Young
Thanks for your post.
It's possible that the breathing difficulty that you're having is a side effect of the HIV medications; it's also possible that the cause is something else- perhaps related to HIV.
In any event, I'd advise you to seek the evaluation of your healthcare provider or doctor in the near future. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Effect Of Hiv On Breathing
- Is Hairy Tongue A Symptom Of HIV?
- Itchy Scrotum Could I Have Acute HIV Infection
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Black Spots After Condom Broke Anal Worried I Have HIV
- Itchy Testicles After Oral Sex Form Sex Worker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.